# SDR SWIA201231134

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 25,856 hours, 21,722 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH THRUST LEVER AT COMPLETE AFT STOP THE LEFT ENGINE WOULD NOT SHUT DOWN. RAMP PERSONNEL REPORTED SMOKE.  (FLT 6398)  RE-RIGGED LEFT ENGINE THROTTLE.
